# SDR UALA2012091405202

- Difficulty date: September 12, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N461UA
- Make and model: Airbus A320-232
- Aircraft serial: 1266
- Aircraft time: 43,023 hours, 16,617 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: HTE2000021
- Part serial: 146
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING FUEL TRANSFER CHRONIC AND FUEL IMBALANCE ISSUE.  DUE TO CHRONIC REPORTS OF THE LEFT WING FUEL TRANSFER VALVE INDICATION AMBER AND IN-TRANSIT, ACP TSM TASK 28-15-00-810-818-A.  NO RELATED CFDS FAULTS NOTED.  REPLACED L FWD (9QP) AND L AFT (11QP) XFR VALVE ACTUATORS PER AMM 28-15-51-000-001A & AMM 28-15-51-000-002-A & PASSED FUNCTIONAL BITE TEST PER AMM28-15-00-740-002-A
